You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Functionals of Brownian Meander and Brownian Excursion
Richard T. Durrett and Donald L. Iglehart
The Annals of Probability
Vol. 5, No. 1 (Feb., 1977), pp. 130-135
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2242808
Page Count: 6
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The primary concern of this paper is to calculate the distributions and/or means of the maxima, first entrance times, and occupation times of Brownian meander and Brownian excursion. The method employed is to develop conditioned families of random functions which have Brownian meander (or Brownian excursion) as their weak limit and then use the continuous mapping theorem.
The Annals of Probability © 1977 Institute of Mathematical Statistics